# SDR HEEA086629

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N21498
- Make and model: Bell 412
- Aircraft serial: 36003
- Aircraft time: 14,232 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Condition: Rough
- Location: Pendulum Assy.
- Component: Pendulum Assy.
- Component part number: 412010216107
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR PENDULUM ASSY BEARING HAS ROUGHNESS. REPAIRED.
